# SDR ASAA2021120136850

- Difficulty date: December 1, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 53,393 hours, 18,403 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 FLOOR BEAM TOP HAS SPOTS OF CORROSION. AT LBL 45 AND AT RBL 45. GROUNDED - YES. REMOVED CORROSION WITH A LOSS OF .043 OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. REPAIRED AREAS OF LBL 45 AND RBL 45 IAW B737-800 SRM 53-70-51-2R-6, REPAIR 6.W=1" O=.150" R=.107" L=1" D=.043".
